Myasthenia Gravis News Forums Forums Healthcare and Treatments Watery Eyes From Pyridostigmine?

  • douglas-f-young

    Member
    August 21, 2021 at 3:15 am

    Also, there would seem to be no benefit for MG diagnosis in testing for antibodies to muscatinic receptors, since the nicotinic AChR receptors are the tissues damaged by the AChR antibodies. That’s assuming of course that the antibodies are that finely tuned.

    For other diseases like ANS I could see clear benefit.

     

  • douglas-f-young

    Member
    August 21, 2021 at 3:23 am

    Also, there would seem to be no benefit for MG diagnosis in testing for antibodies to muscatinic receptors, since the nicotinic AChR receptors are the tissues damaged by the AChR antibodies. That’s assuming of course that the antibodies are that finely tuned.

    For other diseases like ANS I could see clear benefit.

    PS. I’d like to hear your thoughts on tinkering with immunosuppressants before my covid booster shot. Two Pfizer vaccinations left me with no apparent antibodies, and I’d like to try something to get some benefit from the next one. Doctors do not want to discuss this.

    Doug

     

  • MikeS

    Member
    January 18, 2024 at 12:08 pm

    I thought Pyridostigmine was causing my watery eyes. I stopped “Pyri” a couple of months ago when I went into remission but the watery eyes haven’t stopped. Thus, I now attribute it to Prednisone, the only other MG drug I’m still taking. My Optometrist last year told me that I had Dry-eye syndrome, which I’ve only had since I started Prednisone a few years ago, so I still attribute the watery eyes to the Dry-eye (which I attribute to the Prednisone), because, ironically, Dry-eye does cause watery eyes (see: my.clevelandclinic.org/health/diseases/24479-dry-eye ).

  • paul-spychalski

    Member
    January 19, 2024 at 9:44 am

    No.

  • Mama

    Member
    January 19, 2024 at 3:30 pm

    My right eye watered a lot before my diagnosis. I had seen two eye doctors to be sure there was not an issue. I was put on Pyridostigmine initially and then Prednisone for several weeks. The watery eye went away. After being taken off the Prednisone it came back. My neurologist increased the Pyridostigmine and the watery eye is better. I seem to be having the opposite reaction than some others. MG is a complicated condition.

Page 2 of 2

Log in to reply.